# SDR 99ZZZX1362

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N620A
- Make and model: Amd FALCON20
- Aircraft serial: 412
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti Ice Valve
- Part number: 1818001A
- Condition: Inoperative
- Location: Lt Engine
- Part time: 1,107 hours
- Component: Dukes
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW SQUAWKED THE LEFT ENGINE ANTI-ICE VALVE AS INOPERATIONAL.  MAINTENANCE DEPT VERIFIED THE VALVE WAS CLOSED, AND POWER TO THE VALVE WAS NORMAL.  REPLACED VALVE AND OPS CHECK NORMAL.
